# SDR DALA2019022601246

- Difficulty date: February 26, 2019
- Submitted: February 27, 2019
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 0663
- Aircraft time: 62,640 hours, 8,194 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Test Button
- Condition: Intermittent
- Location: Power Supply
- Component: Power Supply
- Component part number: 32146210
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY UNIT, 15WL ABOVE DOOR DOOR 3L PUSH TO TEST BUTTON INTERMITTENT. REPLACED POWER SUPPLY. LP 0960088
